MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TROPONIN I STAT IMMUNOASSAY; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ROCHE DIAGNOSTICS ELECSYS TROPONIN I STAT IMMUNOASSAY; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 05094798160
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The qc was reported to be within normal ranges.The alarm trace revealed an abnormal probe sucking alarm surrounding the time of the event.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received a questionable elecsys troponin i stat immunoassay result for one patient sample tested on a cobas 6000 e 601 module with serial number (b)(4).On (b)(6) 2021, the initial result was reported to the physician.On the same day, the patient was transported to another facility where a negative unspecified troponin result was obtained on a new sample from the patient.The pathologist of the laboratory also questioned the result and requested that the initial plasma sample be sent to another laboratory for a rerun.The laboratory uses a vitros analyzer with an unknown laboratory method.The repeat result was deemed correct.The initial result of the plasma sample in a primary tube at 8:40 am was 2.8 ng/ml.The repeat result of the plasma aliquot sample from the other laboratory was <0.012 ng/ml.
 
Additional Manufacturer Narrative
The patient sample from on (b)(6) 2021 is no longer available for investigation.The customer confirmed that the instrument is working within specifications as they sent 3 different patient samples to other laboratories and obtained the same results for the other patients.There were no issues noted with the repeats of the other samples.The cause of the event could not be determined.

Brand Name
ELECSYS TROPONIN I STAT IMMUNOASSAY
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key13417626
Report Number1823260-2022-00264
Device Sequence Number4690225
Product Code MMI
UDI-Device Identifier04015630939381
UDI-Public04015630939381
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082699
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Catalogue Number05094798160
Device Lot Number52301801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2022
Supplement Date Received by Manufacturer02/04/2022
Initial Report FDA Received Date02/01/2022
Supplement Report FDA Received Date02/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN.; ATORVASTATIN.; CARVEDILOL.; OMEPRAZOLE.
Patient Age33 YR
Patient SexMale